# SDR 05FDEA02118

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 37,790 hours, 25,523 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132
- Part serial: M00468
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,235 hours, 5,007 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RAISE PAST THE OFF POSITION.    JACKED A/C REF 727 MM 07-11-000-2, ATTEMPTED TO RETRACT LANDING GEAR BUT WE WERE UNABLE TO RAISE THE HANDLE PAST THE OFF POSITION WITHOUT PULLING THE OVERIDE.  REMOVED AND REPLACED THE LANDING GEAR ACCY UNIT REF 727 MM 32-09-121-4, OPS CHK GOOD, OK FOR SERVICE.
